I need advice...

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined Nov 2009
Total Posts : 19
   Posted 3/25/2010 8:27 PM (GMT -6)   
I visited my boyfriend today, and I noticed that his feet were pale as a ghost...it was too obvious and it made me nervous. He's looking a lot thinner, and he says he hasn't experienced any flare ups for a while but I'm really concerned. Anyone have any clues as to why he's pale? Does anyone experience this? I thought it might be malnutrition but I can't be sure.

New Member

Date Joined Nov 2009
Total Posts : 19
   Posted 3/25/2010 8:46 PM (GMT -6)   
That was probably a stupid question...he's definately anaemic...I'm hoping he'll be able to avoid having to take B12 shots again.

Veteran Member

Date Joined Dec 2009
Total Posts : 681
   Posted 3/26/2010 12:03 AM (GMT -6)   
Whats wrong with B-12 shots? If he's had the last part of his ileum(small Intestine) removed he absolutely needs b-12 shots every 4-8 weeks or he'll get sick for sure. The last part of the small intestine is the only area on our bodies that absorb b-12 if his is gone he can't absorb b-12.He should also have his vitamin d levels checked as well as crohnies can have trouble getting that one too.
Male, 54 years old with Crohn's since 15 years old, diagnosed at age 46. Terminal ileum resected 2002. 5 months of remission. Crohn's has now been active since early 2003. Had a gall bladder removed Nov. of 2009. Currently on Remicade every 8 weeks, Nexium, Iron, B-12 injection every 4 weeks,5-asa Asacol, Morphine Sulfate as needed for pain. Cymbalta for long term pain control. 5-asa Salofalk, Entecort, Imuran and Prednisone in the past.

Veteran Member

Date Joined Feb 2004
Total Posts : 6518
   Posted 3/26/2010 9:25 AM (GMT -6)   
Ohhh so you have a thing about feet ,,,hmmmmm... Pale skin can mean anemia but can also be as simple as not getting sun. The tan goes away quickly when we are sick and stay out of the sun . Also there are some meds that advise , not , to get in the sun while taking them. If your BF is feeling better and can get a little more active, pale feet should be no problem, but you could always give him a rub down with instant tan lotion......Bet that would make him feel better too...
If we would read the secret history of our enemies,we would find in each mans life sorrow and suffering enough to disarm all hostility.

Veteran Member

Date Joined Jul 2006
Total Posts : 6927
   Posted 3/26/2010 11:17 AM (GMT -6)   
dude b-12 and iron def causes anemia, but it is really no big deal to take b-12 shots or treat an iron def... Just make sure that he stays on top of it rather then letting it go and ending up in the hospital because of it.
Another thing to think about is vit d def as well, but he can go sit in the sun for that.

Elite Member

Date Joined Jan 2005
Total Posts : 24909
   Posted 3/26/2010 12:53 PM (GMT -6)   
I take b 12 shots myself its no big dael n helps imho
..Co Moderator for Crohns...Anxiety/Panic......Alzheimers

DX..Crohns,,,A/P...Fibro...Seizures..Neuropathy...Pyoderma Gangrenosum..Deaf

I Refuse To Give Up....Others Are Worse Off Than I AmW

Donate to WWW.HealingWell.com
MEDS..Lyrica..Dilatin...Pentasa...Folic acid....Ativan..,Diazapam prn..Trazadone at HS..T 4s PRN


New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, October 25, 2016 10:36 AM (GMT -6)
There are a total of 2,711,632 posts in 299,009 threads.
View Active Threads

Who's Online
This forum has 153594 registered members. Please welcome our newest member, Purplemouse.
312 Guest(s), 16 Registered Member(s) are currently online.  Details
naturalcurl, Kirky98, jboy145, Lymepilot, hopenchange, ontheflipside, NiceGuyEddie, steveinErie, cadsbscxsp, saozemko, breakfastclub1, poohcheez, Ciddd, Labradorite, Purplemouse, iPoop

Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer